# SDR ASAA0954158

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 9,017 hours, 2,686 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: CA01962B
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENG FUEL FILTER BYPASS LIGHT ILLUMINATED DURING TAXI OUT. GROUNDED, YES. REMOVED AND REPLACED FUEL FILTER IAW MM 73 11 02 400 801.  ACCOMPLISHED FIM TASK 73 05 TASK 801. EEC BITE PROCEDURE SHOWS NO FAULTS. OLD FILTER NOT CLOGGED AND HAS NO CONTAMINATION. ACCOMPLISHED IMPENDING BYPASS PROCEDURE IAW MM 73 00 00 810 801. PART VERIFICATION COMPLETED AND GROUND VERIFICATION SUCCESSFUL IAW SEAMC ROB.
